Isomorphismus maximaler Matrizenringe.

Anton Weber

Journal für die reine und angewandte Mathematik (1934)

  • Volume: 171, page 227-242
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Weber, Anton. "Isomorphismus maximaler Matrizenringe.." Journal für die reine und angewandte Mathematik 171 (1934): 227-242. <>.

author = {Weber, Anton},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {integral equations, functional analysis, etc.},
language = {eng},
pages = {227-242},
title = {Isomorphismus maximaler Matrizenringe.},
url = {},
volume = {171},
year = {1934},

AU - Weber, Anton
TI - Isomorphismus maximaler Matrizenringe.
JO - Journal für die reine und angewandte Mathematik
PY - 1934
VL - 171
SP - 227
EP - 242
LA - eng
KW - integral equations, functional analysis, etc.
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.